This is the top of the page.

Benylin 4 Flu Tablets 24s

View all Benylin

Benylin 4 Flu tablets are used to help relieve cold and flu symptoms in adults and children aged 6 years and older.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

More Product Information
This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropiate for you which our pharmacist will check.
This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropiate for you which our pharmacist will check.

Related Items


Product Information


Benylin 4 Flu tablets are used to help relieve cold and flu symptoms in adults and children aged 6 years and older.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Features

Orange film coated tablets. • What it does: BENYLIN® 4 Flu Tablets provide effective relief from flu symptoms including fever, congestion, and aches and pains. • How it works: Diphenhydramine helps to relieve a cough and a runny nose, whilst pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus. Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.

Warnings or Restrictions

Do not use if:
•The patient is under the age of 6 years.
•For a duration lower than 5 days in children aged under 12 years without consulting your doctor.

•Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
•Do not take with other cold and flu products including decongestants.
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.
•This medicine contains Sunset yellow which may cause allergic reactions in some patients.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredients: paracetamol 500mg, pseudoephedrine hydrochloride 22.5 mg, diphenhydramine hydrochloride 12.5mg. Other ingredients: microcrystalline cellulose, pregelatinised maize starch, povidone, crospovidone, macrogol 6000, croscarmellose sodium, stearic acid, magnesium stearate, hypromellose, titanium dioxide (E171), quinoline yellow (E104), sunset yellow (E110) and talc.

Size (24) Unit (EA) Height (6.4) Width (10.8) Depth (2)

Product code: 321984

Product Uses

For adults and children aged 12 years and older, take two tablets up to four times daily leaving at least 4 hours between doses.

For children aged between 6 and 12 years, take one tablet up to four times daily leaving at least 4 hours between doses.

Tips & Advice

If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.

Delivery (United Kingdom)


Order & CollectFREE

order before 6pm - arrives within 5 working days


Standard Delivery£3.00*

order before 6pm - arrives within 5 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery£5.50

order before 2pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - arrives within 5 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


Order & CollectFREE

Order before 2pm - arrives within 5 working days

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 7 working days

For more information on delivery options please click here.

Link to top of current page.
Link to display social media share links
Please wait...